# SDR SWAA2021081105048

- Difficulty date: August 7, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 8,225 hours, 17,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER LENS FOR CENTER AISLE OVERWING EXIT LIGHTS FELL OFF. / REINSTALLED EXIT SIGN LENS PER S.I.P. REF 33-51-01
